Alert archive / Oklahoma / Wind Advisories in 2010
Wind Advisory 4, NWS Norman, OK
NWS Norman, OK issued this wind advisory at Mar 26, 2010, 3:39 AM CDT for 13 counties in Oklahoma; Hardeman County, Texas. It took effect at Mar 26, 2010, 11:00 AM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Mar 26, 2010, 3:39 AM CDT (08:39 UTC)
- In effect from
- Mar 26, 2010, 11:00 AM CDT
- Expired
- Mar 26, 2010, 6:47 PM CDT
- In force
- 8 hr
- Issued by
- NWS Norman, OK
Counties Beckham County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Jackson County, OK, Kiowa County, OK, Roger Mills County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Hardeman County, TX
The radar
The Altus AFB radar (KFDR), 136 km from the middle of the area, began a volume at 08:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 8.7 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2268 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -39 m²/s²
- 0-3 km storm-relative helicity
- 5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
076 WWUS74 KOUN 260839 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 339 AM CDT FRI MAR 26 2010 OKZ004-005-009-010-014>016-021-022-033>036-TXZ083-261645- /O.NEW.KOUN.WI.Y.0004.100326T1600Z-100327T0000Z/ HARPER-WOODS-ELLIS-WOODWARD-ROGER MILLS-DEWEY-CUSTER-BECKHAM- WASHITA-HARMON-GREER-KIOWA-JACKSON-HARDEMAN- INCLUDING THE CITIES OF...BUFFALO...ALVA...ARNETT...WOODWARD... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...ELK CITY...SAYRE... CORDELL...HOLLIS...MANGUM...HOBART...ALTUS...QUANAH...CHILLICOTHE 339 AM CDT FRI MAR 26 2010 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING FOR MUCH OF WESTERN OKLAHOMA AND FOR HARDEMAN COUNTY IN TEXAS. * TIMING: LATE MORNING THROUGH EARLY EVENING. * WINDS: SOUTH 25 TO 35 MPH WITH GUSTS IN EXCESS OF 45 MPH. * IMPACTS: TRAVEL MAY BECOME HAZARDOUS... ESPECIALLY ON EAST-WEST ROADS DUE TO STRONG CROSSWINDS. LIGHT-WEIGHT MATERIALS SUCH AS TRASH CANS AND LAWN FURNITURE MAY BE BLOWN AROUND IF NOT SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH... OR FREQUENT GUSTS OVER 40 MPH... ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
3 follow-up statements
032 WWUS74 KOUN 261626 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 1126 AM CDT FRI MAR 26 2010 OKZ004-005-009-010-014>016-021-022-033>036-TXZ083-270000- /O.CON.KOUN.WI.Y.0004.000000T0000Z-100327T0000Z/ HARPER-WOODS-ELLIS-WOODWARD-ROGER MILLS-DEWEY-CUSTER-BECKHAM- WASHITA-HARMON-GREER-KIOWA-JACKSON-HARDEMAN- INCLUDING THE CITIES OF...BUFFALO...ALVA...ARNETT...WOODWARD... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...ELK CITY...SAYRE... CORDELL...HOLLIS...MANGUM...HOBART...ALTUS...QUANAH...CHILLICOTHE 1126 AM CDT FRI MAR 26 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TIMING: NOW THROUGH EARLY EVENING. * WINDS: SOUTH 25 TO 35 MPH WITH GUSTS IN EXCESS OF 45 MPH. * IMPACTS: TRAVEL MAY BECOME HAZARDOUS... ESPECIALLY ON EAST- WEST ROADS DUE TO STRONG CROSSWINDS. LIGHT-WEIGHT MATERIALS SUCH AS TRASH CANS AND LAWN FURNITURE MAY BE BLOWN AROUND IF NOT SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH... OR FREQUENT GUSTS OVER 40 MPH... ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
323 WWUS74 KOUN 261940 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 240 PM CDT FRI MAR 26 2010 OKZ004-005-009-010-014>016-021-022-033>036-TXZ083-270345- /O.NEW.KOUN.WI.Y.0005.100327T1200Z-100328T0000Z/ /O.CON.KOUN.WI.Y.0004.000000T0000Z-100327T0000Z/ HARPER-WOODS-ELLIS-WOODWARD-ROGER MILLS-DEWEY-CUSTER-BECKHAM- WASHITA-HARMON-GREER-KIOWA-JACKSON-HARDEMAN- INCLUDING THE CITIES OF...BUFFALO...ALVA...ARNETT...WOODWARD... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...ELK CITY...SAYRE... CORDELL...HOLLIS...MANGUM...HOBART...ALTUS...QUANAH...CHILLICOTHE 240 PM CDT FRI MAR 26 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 7 PM CDT SATURDAY ACROSS PORTIONS OF OKLAHOMA AND ALL OF WESTERN NORTH TEXAS. A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING ACROSS PORTIONS OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS. * TIMING:THROUGH EARLY EVENING AND THEN AGAIN FROM SATURDAY MORNING INTO EARLY SATURDAY EVENING. * WINDS: SOUTH 25 TO 35 MPH WITH GUSTS IN EXCESS OF 45 MPH. ON SATURDAY... WEST TO NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH. * IMPACTS: TRAVEL MAY BECOME HAZARDOUS... ESPECIALLY ON EAST- WEST ROADS DUE TO STRONG CROSSWINDS. LIGHT-WEIGHT MATERIALS SUCH AS TRASH CANS AND LAWN FURNITURE MAY BE BLOWN AROUND IF NOT SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ OKZ006-011-017>019-023>031-037>042-044>047-050-051-TXZ084>090- 270345- /O.NEW.KOUN.WI.Y.0005.100327T1200Z-100328T0000Z/ ALFALFA-MAJOR-BLAINE-KINGFISHER-LOGAN-CADDO-CANADIAN-OKLAHOMA- LINCOLN-GRADY-MCCLAIN-CLEVELAND-POTTAWATOMIE-SEMINOLE-TILLMAN- COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COTTON-JEFFERSON-CARTER- JOHNSTON-LOVE-MARSHALL-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER- CLAY- INCLUDING THE CITIES OF...CHEROKEE...FAIRVIEW...WATONGA... KINGFISHER...GUTHRIE...ANADARKO...YUKON...EL RENO...MUSTANG... OKLAHOMA CITY...CHANDLER...CHICKASHA...PURCELL...NORMAN...MOORE... SHAWNEE...SEMINOLE...FREDERICK...LAWTON...DUNCAN...PAULS VALLEY... SULPHUR...ADA...WALTERS...WAURIKA...ARDMORE...TISHOMINGO... MARIETTA...MADILL...CROWELL...VERNON...WICHITA FALLS...MUNDAY... KNOX CITY...SEYMOUR...ARCHER CITY...HOLLIDAY...LAKESIDE CITY... HENRIETTA 240 PM CDT FRI MAR 26 2010 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 7 PM CDT SATURDAY FOR PORTIONS OF WESTERN...CENTRAL... AND SOUTHERN OKLAHOMA... AND ALL OF WESTERN NORTH TEXAS. * TIMING: SATURDAY MORNING INTO EARLY SATURDAY EVENING. * WINDS: WEST TO NORTHWEST WINDS 25 TO 35 MPH WITH WIND GUSTS TO AROUND 50 MPH. * IMPACTS: TRAVEL MAY BECOME HAZARDOUS... ESPECIALLY ON EAST- WEST ROADS DUE TO STRONG CROSSWINDS. LIGHT-WEIGHT MATERIALS SUCH AS TRASH CANS AND LAWN FURNITURE MAY BE BLOWN AROUND IF NOT SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
986 WWUS74 KOUN 262347 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 647 PM CDT FRI MAR 26 2010 OKZ004-005-009-010-014>016-021-022-033>036-TXZ083-270800- /O.CAN.KOUN.WI.Y.0004.000000T0000Z-100327T0000Z/ /O.EXT.KOUN.WI.Y.0005.100326T2347Z-100328T0000Z/ HARPER-WOODS-ELLIS-WOODWARD-ROGER MILLS-DEWEY-CUSTER-BECKHAM- WASHITA-HARMON-GREER-KIOWA-JACKSON-HARDEMAN- INCLUDING THE CITIES OF...BUFFALO...ALVA...ARNETT...WOODWARD... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...ELK CITY...SAYRE... CORDELL...HOLLIS...MANGUM...HOBART...ALTUS...QUANAH...CHILLICOTHE 647 PM CDT FRI MAR 26 2010 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT SATURDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT SATURDAY. * TIMING:THROUGH LATE THIS EVENING...THEN BEGINNING AGAIN EARLY ON SATURDAY MORNING. STRONG WINDS WILL CONTINUE INTO EARLY SATURDAY EVENING. * WINDS: SOUTH 25 TO 35 MPH WITH GUSTS IN EXCESS OF 40 MPH. ON SATURDAY... WEST TO NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH. * IMPACTS: TRAVEL MAY BECOME HAZARDOUS... ESPECIALLY ON EAST- WEST ROADS DUE TO STRONG CROSSWINDS. LIGHT-WEIGHT MATERIALS SUCH AS TRASH CANS AND LAWN FURNITURE MAY BE BLOWN AROUND IF NOT SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ OKZ006-011-017-023-037-038-TXZ084-085-087-270800- /O.EXT.KOUN.WI.Y.0005.100326T2347Z-100328T0000Z/ ALFALFA-MAJOR-BLAINE-CADDO-TILLMAN-COMANCHE-FOARD-WILBARGER-KNOX- INCLUDING THE CITIES OF...CHEROKEE...FAIRVIEW...WATONGA... ANADARKO...FREDERICK...LAWTON...CROWELL...VERNON...MUNDAY... KNOX CITY 647 PM CDT FRI MAR 26 2010 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT SATURDAY... A WIND ADVISORY IS IN EFFECT UNTIL 7 PM CDT SATURDAY. * TIMING: THROUGH LATE THIS EVENING...THEN BEGINNING AGAIN EARLY SATURDAY MORNING AND CONTINUING INTO EARLY SATURDAY EVENING. * WINDS: SOUTH WINDS FROM 20 TO 30 MPH THIS EVENING WITH GUSTS IN EXCESS OF 40 MPH. ON SATURDAY...WEST TO NORTHWEST WINDS 25 TO 35 MPH WITH WIND GUSTS TO AROUND 50 MPH. * IMPACTS: TRAVEL MAY BECOME HAZARDOUS... ESPECIALLY ON EAST- WEST ROADS DUE TO STRONG CROSSWINDS. LIGHT-WEIGHT MATERIALS SUCH AS TRASH CANS AND LAWN FURNITURE MAY BE BLOWN AROUND IF NOT SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ OKZ018-019-024>031-039>042-044>047-050-051-TXZ086-088>090-270800- /O.CON.KOUN.WI.Y.0005.100327T1200Z-100328T0000Z/ KINGFISHER-LOGAN-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-STEPHENS-GARVIN-MURRAY-PONTOTOC- COTTON-JEFFERSON-CARTER-JOHNSTON-LOVE-MARSHALL-WICHITA-BAYLOR- ARCHER-CLAY- INCLUDING THE CITIES OF...KINGFISHER...GUTHRIE...YUKON... EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...CHICKASHA... PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE...DUNCAN... PAULS VALLEY...SULPHUR...ADA...WALTERS...WAURIKA...ARDMORE... TISHOMINGO...MARIETTA...MADILL...WICHITA FALLS...SEYMOUR... ARCHER CITY...HOLLIDAY...LAKESIDE CITY...HENRIETTA 647 PM CDT FRI MAR 26 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM CDT SATURDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM CDT SATURDAY. * TIMING: SATURDAY MORNING INTO EARLY SATURDAY EVENING. * WINDS: WEST TO NORTHWEST WINDS 25 TO 35 MPH WITH WIND GUSTS TO AROUND 50 MPH. * IMPACTS: TRAVEL MAY BECOME HAZARDOUS... ESPECIALLY ON EAST- WEST ROADS DUE TO STRONG CROSSWINDS. LIGHT-WEIGHT MATERIALS SUCH AS TRASH CANS AND LAWN FURNITURE MAY BE BLOWN AROUND IF NOT SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Mar 26, 3:31 AM CDT, 8 minutes earlier.
Area forecast discussion, Mar 26, 3:31 AM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
331 AM CDT FRI MAR 26 2010
.DISCUSSION...
MAIN HIGHLIGHT OF THE UPCOMING SYSTEM IS LIABLE TO BE WIND.
SOUTHERLY WINDS SHOULD CRANK UP BY MIDDAY TODAY... ESPECIALLY
OVER W OK SUPPORTED BY DEEPENING SFC LOW AND 0-1KM WINDS PROGGED
TO APPROACH OR EXCEED 35 KT. WILDFIRE POTENTIAL ALSO WILL BE
ELEVATED OUT W WHERE SPREAD INDICES INDICATE VERY HIGH TO EXTREME
POTENTIAL. ALTHOUGH MINIMUM RH DOES NOT SUPPORT RED FLAG
WARNING... WE WILL ADDRESS THE WILDFIRE CONCERNS IN THE HWO. WINDS
LIKELY TO STAY UP IN MOST AREAS OVERNIGHT... AGAIN SUPPORTED BY
WRAPPED-UP SFC LOW AS WELL AS A 60-70KT LLJ AT 850 MB. SATURDAY IS
LIKELY TO BE WINDIEST OF ALL AS SFC LOW MOVES INTO NE OK FOLLOWED
BY STRONG W-NW WINDS. 0-1KM WIND SPEEDS IN THE WRAPAROUND ARE
PROGGED AT 40-50KT SATURDAY MORNING... WHICH COULD SUPPORT HIGH
WIND WARNING CRITERIA FOR A WHILE. PRESSURE GRADIENT BEHIND THE
DEPARTING LOW WILL SUPPORT MODERATELY-STORNG NW WINDS WELL INTO
SATURDAY NIGHT. WILDFIRE POTENTIAL AGAIN WILL BE ELEVATED ON
SATURDAY... AND THERE MAY BE SOME BLOWING DUST... BUT MINIMUM RH
AGAIN FALLS SHORT OF RED FLAG CRITERIA AND WE WILL COVER THESE
CONCERNS IN THE HWO.
DESPITE THE PASSAGE OF A VIGOROUS SYSTEM WITH AMPLE LIFT AND LOW-
MID LEVEL SHEAR... MOISTURE WILL BE NOTICEABLY LACKING AND THUS
THE POTENTIAL FOR STRONG CONVECTION APPEARS MINIMAL. WE MAY BE
HARD PRESSED TO GET 50-DEG DEWPOINTS INTO OK... AND AS SUCH THERE
WILL BE ONLY WEAK INSTABILITY AT BEST. PRECIP CHANCES WILL BE
HIGHEST NEAR THE NEARLY VERTICALLY-STACKED LOW-MID LEVEL CYCLONE
CENTER AS IT CROSSES N OK. MOISTURE LIMITATIONS SHOULD KEEP ANY
AMOUNTS LIGHT.
A DRY PERIOD WITH MILD/WARM DAYS WILL ENSUE FOR MOST OF NEXT WEEK
AS RIDGING ALOFT MOVES E FROM THE ROCKIES. THE 00Z UKMET IS AN
OUTLIER WITH A STRONGER NEG-TILT UPPER TROUGH SWINGING INTO THE
CENTRAL PLAINS AROUND MIDWEEK. ALL OTHER MODELS ARE WEAKER AND/OR
MUCH FARTHER N WITH THIS SYSTEM... SO WE PROBABLY WILL HAVE TO
WAIT UNTIL LATE WEEK OR EASTER WEEKEND BEFORE A MORE INTENSE
SYSTEM COMES OUT OF THE SW AND SETS UP A MORE ACTIVE SPRINGTIME
PATTERN. INTERESTING TO NOTE THAT A WEEK FROM SATURDAY IS APRIL 3
- ANNIVERSARY OF THE 1974 SUPEROUTBREAK.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 67 48 61 41 / 0 10 30 30
HOBART OK 67 48 55 37 / 0 10 20 10
WICHITA FALLS TX 71 49 64 43 / 0 10 10 10
GAGE OK 69 43 48 38 / 0 30 50 20
PONCA CITY OK 66 47 63 42 / 10 20 50 30
DURANT OK 66 49 69 45 / 0 10 20 20
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING
FOR OKZ004-005-009-010-014>016-021-022-033>036.
TX...WIND ADVISORY FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING
FOR TXZ083.
&&
22/24Hazardous weather outlook, Mar 25, 4:56 PM CDT, 10 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
456 PM CDT THU MAR 25 2010
OKZ004>048-050>052-TXZ083>090-261000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
456 PM CDT THU MAR 25 2010
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS ARE NOT EXPECTED THROUGH TONIGHT.
DISCUSSION...
AS THE UPPER LEVEL STORM SYSTEM CONTINUES TO MOVE EAST OF THE
AREA... A DRY AND STABLE AIRMASS WILL SETTLE OVER THE REGION
PREVENTING ADDITIONAL THUNDERSTORM DEVELOPMENT.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT FRIDAY MAR 26.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...ZERO.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
THUNDERSTORM OUTLOOK...
THERE WILL BE A CHANCE OF THUNDERSTORMS ACROSS MAINLY CENTRAL AND
NORTHERN OKLAHOMA ON SATURDAY AS ANOTHER STORM SYSTEM MOVES THROUGH
THE SOUTHERN PLAINS.
OTHER HAZARDOUS WEATHER...
BREEZY SOUTH WINDS... WARM TEMPERATURES... AND DRY CONDITIONS COULD
COMBINE TO INCREASE THE WILDFIRE POTENTIAL FRIDAY AFTERNOON IN
PORTIONS OF SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS.
STRONG SOUTH TO SOUTHWEST WINDS COULD ALSO INCREASE THE POTENTIAL
FOR WILDFIRES SATURDAY ESPECIALLY ACROSS PARTS OF SOUTHWEST OKLAHOMA
AND WESTERN NORTH TEXAS WHERE RELATIVE HUMIDITIES WILL LIKELY BE THE
LOWEST.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
FRIDAY.
CJS/MAXWELL/TAYLORThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 8:51 AM CDT | Fire Weather Watch | OUN | Beckham, Comanche, Cotton, Greer, Harmon, Jackson and 5 more | 26 hr |
| Mar 26, 8:51 AM CDT | Red Flag Warning | OUN | Beckham, Custer, Dewey, Ellis, Greer, Harmon and 6 more | 10 hr |
| Mar 26, 2:40 PM CDT | Wind Advisory | OUN | Alfalfa, Beckham, Blaine, Caddo, Canadian, Carter and 33 more | 28 hr |
Nearby
Wind Advisories in Oklahoma, 2010Wind Advisories in Texas, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.